# SDR AALA202105049020

- Difficulty date: April 13, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,520 hours, 13,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500b-5009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRSION ON TRANSITION PANEL LOCATED BETWEEN STA 500B AND 500I AT LBL 24. REPLACED PANEL PER SRM 51-40-02.
